It is currently Wed Aug 16, 2017 11:15 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: took to soon?
PostPosted: Fri Jun 01, 2012 5:24 pm 
Offline
New Poster
New Poster

Joined: Fri Jun 01, 2012 4:57 pm
Posts: 1
my doc told me once i feel the wds coming on to take 8 mg i took 6 mg under toungue and 20 min laTER horid wds so bad had to go to the er she asked me what i wanted to do so she gave me30 30 mg oxycodones. i have taken 4 and feel a little better. why did this happen i am now afraid to take this med. pleasehelp with explanation ..........thans


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 01, 2012 5:52 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun May 27, 2012 8:16 pm
Posts: 9
You need to wait longer. I usually have to wait at least 24 hours from the last time I used. One time I waited 19 hours and just couldn't handle the withdrawals anymore, took the suboxone, and it made it worse. Some people can take it earlier, but I usually try to wait 24 hours just to be safe.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 01, 2012 9:22 pm 
Offline
Super Poster
Super Poster

Joined: Thu May 17, 2012 2:41 pm
Posts: 114
There is a scale of withdrawal symptoms that you should follow BEFORE taking Suboxone. You can find it here --->>COWS Withdrawals worksheet the level of withdrawals can be judged by ......... 5-12 = Mild.........13-24 = Moderate........25-36 = Moderately Severe.........More than 36 = Severe ............... Some will tell you that NOT to Take Suboxone until you reach 26 on the COWS scale. However; I and others started Suboxone at a much early level. If you can make it to the early Moderate catagorey then you will be OK. You also need to wait as some would say 72 hours AFTER your last drug of choice was ingested into your body....before you start Suboxone......However; I and others waited 24-36 hours and you should do fine................What happened to you was called Precipitated Withdrawals. The Suboxone you took litterally Knocked all of your previous medications off of the nerve receptor sites. Then you did not have ENOUGH Suboxone in your system to fill all those Nerve receptors. If you would have taken more Suboxone then eventually there would have been enough Suboxone to take the place of your previous drugs......... It(PW) also happened to me, but fortunately I had read about it and knew what to do to make it Stop. I just took more Suboxone and it went away very quickly, I had read on several different accounts that PW doesn't last long at all, maybe an hour or 2---??? but then others say a different story. I suggest you do a goggle search as I did to learn what people have gone thru when PW happened to them....... Now you have the knowledge that you need to get started on Your Suboxone Journey......Hang in There You have chosen wisely the Doctor obviously mis-informed you or did NOT Totally Inform you of the risks and to advise you about PW as we note the abbreviation term. If you have any other questions just ask that is what we are here for. Check out the link that I gave you. read up on the Internet about Suboxone and the risks and benefits, you will clearly see that it is a Wonder Drug, it has helped me immensely and it will do the same for you, if you have the correct information on the how and why and where to take it......Let us know how attempt # 2 goes !


Top
 Profile  
 
Our Sponsors
 Post subject: yeah
PostPosted: Fri Jun 15, 2012 8:25 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Jun 14, 2012 4:20 pm
Posts: 13
Same thing happened to me, I waited a full 24 hours and then took 4mg and went into precipitated withdrawal in about 20 minutes. It was far worse than any withdrawal I had felt before, a hundred times worse. I was writhing around in twisted contortions, shaking violently and crying for help. It felt like every cell in my body was exploding and I started to think about throwing myself off the balcony. That lasted about two hours before it started to subside and it subsided fairly quickly after that. By three hours I was comfortable again, except for intense hot flashes and sweating all night to the point of being soaked. Those two hours probably felt like days, but it was so traumatic that I really can't remember now, my mind seems to have blocked out the experience and mainly what I remember is the beginning and the end. Anyway, just saying even 24 hours is not enough. Go as long as you possibly can because what you're feeling from normal withdrawal is nothing compared to the precipitated version.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 15, 2012 9:32 am 
Offline
New Poster
New Poster

Joined: Fri Jun 15, 2012 7:43 am
Posts: 3
just depends on your dosage of the pills you were takinf/addicted to.about 18hrs was good for me bur i was only doing 2-4 30mg blues a dat (roxicodone, blue has "A 215" on hem. wiw i cant believe i remember that after a year w/o usingbut there are days and events i dont even recall..... anyway you went into percipitated w/d cuz you took it to son you reallly need to go 24-36hrs mine was only shorter cause my first sub dr and dose wa.... wow im sorry i just kind if blanked ut there, felt like u was dreaming but it was ptob only 30 secs sorry this is for you not me oe them reading. and im having a very hard time believening the hispital just gave an admitted addict who just took suboxoe AN pain meds let alone 30....


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 15, 2012 9:39 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Jun 14, 2012 4:20 pm
Posts: 13
0rganeyeZd wrote:
.... wow im sorry i just kind if blanked ut there, felt like u was dreaming but it was ptob only 30 secs sorry this is for you not me oe them reading. and im having a very hard time believening the hispital just gave an admitted addict who just took suboxoe AN pain meds let alone 30....

Wow you ok? Are you taking pain pills plus suboxone? What happens if you do that? Doesn't sound like a good idea.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 15, 2012 10:13 am 
Offline
New Poster
New Poster

Joined: Fri Jun 15, 2012 7:43 am
Posts: 3
dogbone wrote:
0rganeyeZd wrote:
.... wow im sorry i just kind if blanked ut there, felt like u was dreaming but it was ptob only 30 secs sorry this is for you not me oe them reading. and im having a very hard time believening the hispital just gave an admitted addict who just took suboxoe AN pain meds let alone 30....

Wow you ok? Are you taking pain pills plus suboxone? What happens if you do that? Doesn't sound like a good idea.

oh, no no i just havent slept in almost 48 hours.6pm will be 2 days, my longest 'stint' as i call it of insomnia is 6 days with maybe 1 or 2 micro naps like what jus happened but a lil longer... abd no im on no pain meds


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group